# SDR AALA20012154

- Difficulty date: December 9, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire Harness
- Part number: 5540671
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 542 - EN ROUTE DFW-TYS, DURING CLIMB-OUT, NR 2 OIL PRESSURE WARNING ILLUMINATED ON MFDU.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE EMUX HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
